# SDR UPS98825382

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUPPORT ANGLE HAS HEAVY CORROSION AT LONGERON 33L FS 1540.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW DWG 5646608 AND SRM 51-1-20D.
